# SDR CALA2012040600237

- Difficulty date: April 5, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 39,841 hours, 14,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Seat 7abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 7ABC SEAT EMERGENCY AISLE LIGHTNING BROKEN.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY.  OPS CHECKED GOOD PER MM 33-51-11-960-802
